# SDR CX7A194J0355

- Difficulty date: December 21, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N315CE
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 21,698 hours, 25,500 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 7255201601
- Condition: Loose
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT ABOVE 230 KNOTS WORSE WITH AUTO PILOT ENGAGED.
